# SDR SIMA20150129005

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,230 hours, 23,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER AISLE LIGHT STRIP INOPERATIVE.  R & R NR 1 EMER AISLE LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.  FOUND DURING CLOSE UP.
